E-Prints Complutense

On 3-manifolds having surface bundles as branched coverings

Impacto

Descargas

Último año

Montesinos Amilibia, José María (1987) On 3-manifolds having surface bundles as branched coverings. Proceedings of the American Mathematical Society, 101 (3). pp. 555-558. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

430kB

URL Oficial: http://www.ams.org/journals/proc/1987-101-03/S0002-9939-1987-0908668-1/S0002-9939-1987-0908668-1.pdf


URLTipo de URL
http://www.ams.org/Institución


Resumen

We give a different proof of the result of M. Sakuma [Math. Sem. Notes Kobe Univ. 9 (1981), no. 1, 159–180] that every closed, oriented 3-manifold M has a 2-fold branched covering space N which is a surface bundle over S1. We also give a new proof of the result of Brooks that N can be made hyperbolic. We give examples of irreducible 3-manifolds which can be represented as 2m-fold cyclic branched coverings of S3 for a number of different m's as big as we like.


Tipo de documento:Artículo
Palabras clave:open-book; hyperbolic manifold; surface bundle over S 1 ; closed orientable 3-manifold; 2m-fold branched cyclic covering
Materias:Ciencias > Matemáticas > Topología
Código ID:17155
Depositado:20 Nov 2012 12:55
Última Modificación:07 Feb 2014 09:42

Descargas en el último año

Sólo personal del repositorio: página de control del artículo